# SDR CALA2014092292256

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 92,134 hours, 14,666 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30B MOUNTED EMER ESCAPE PATH LIGHT FAILED TEST IAW A CHECK JOB CARD 6-2006-A ITEM 2C PG 5.  SECURED LOOSE CONNECTOR.  OPERATIONS TESTED OK IAW MM 33-51-10.
